Entire solutions of the abstract Cauchy problem.
Semigroup forum, Tome 42 (1991) no. 3, pp. 83-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
strongly continuous one parameter semigroups, infinitesimal generators, Cauchy-problems, polynomials of generators, integrated semigroups, operator matrices, semigroups, entire -groups, holomorphic semigroups, second order problems
@article{SF_1991__42_3_135067,
author = {R. de Laubenfels},
title = {Entire solutions of the abstract {Cauchy} problem.},
journal = {Semigroup forum},
pages = {83--106},
year = {1991},
volume = {42},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1991__42_3_135067/}
}
R. de Laubenfels. Entire solutions of the abstract Cauchy problem.. Semigroup forum, Tome 42 (1991) no. 3, pp. 83-106. http://geodesic.mathdoc.fr/item/SF_1991__42_3_135067/